# SDR CALA0000268

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN FORWARD LAV SERVICE DOOR LOWER AFT CORNER.  THE DOOR WAS REMOVED AND A NEW DOOR WAS INSTALLED IAW SRM 51-30-2.
